# SDR COEA2025061815913

- Difficulty date: January 5, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110584200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK  COE/MAJOR REPAIR: R/H WING REAR SPAR UPPER CHORD STRIP SLAT HAS LEVEL 2 CORROSION BETWEEN RIBS 13RH-13LH. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00254441_01...25315 ISSUE A, DATED 5/27/2025.
